MAUDE Adverse Event Report: ADVANCED MEDICAL DESIGN CO., LTD SUTURE PASSOR PRO; INSTRUMENT, LIGATURE PASSING AND KNOT TYING,

ADVANCED MEDICAL DESIGN CO., LTD SUTURE PASSOR PRO; INSTRUMENT, LIGATURE PASSING AND KNOT TYING,
Model Number RSG-14F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Fda report (b)(4): doctor called from his office.Stated that he had removed the shaft from a patient who had surgery in short stay one month prior.Additional information: the device did not cause serious injury to the patient but it did require the piece to be removed from the patient.

Brand Name
SUTURE PASSOR PRO
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING,
Manufacturer (Section D)
ADVANCED MEDICAL DESIGN CO., LTD
4f-5f, no29, wuquan 5th road,
wugu district
new taipei city, taipei 24888
TW  24888
MDR Report Key11271453
Report Number3010570913-2018-00003
Device Sequence Number19890881
Product Code HCF
UDI-Device Identifier09349967000366
UDI-Public(01)09349967000366
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/03/2021
Report Date (Section F) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2020
Device Model NumberRSG-14F
Device Lot Number1726156
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/01/2018
Event Location Hospital
Date Report to Manufacturer09/11/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/11/2018